논문KCI 등재
On Absolute Almost Generalized Nörlund Summability of Orthogonal Series
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper we present some results on absolute almost generalized Nörlund summability of orthogonal series. The most important corollaries of the main results also are deduced.
Abstract
In this paper we present some results on absolute almost generalized Nörlund summability of orthogonal series. The most important corollaries of the main results also are deduced.
참고문헌 (29)
- G. Alexits, "Convergence problems of orthogonal series, Translated from the German by I. Folder. International Series of Monographs in Pure and Applied Mathematics, Vol. 20", pp.350~ (1961), Pergamon Press
- P. Billard, "Sur la sommabilit´e absolue des s´eries de functions orthogonales", Bull. Sci. Math., 85, pp.29~33 (1961)
- T. M. Flett, "On an extension of absolute summability and some theorems of Littlewood and Paley", Proc. London Math. Soc., 7, pp.113~141 (1957)
- L. V. Grepachevskaya, "Absolute summability of orthogonal series", Mat. Sb.(N. S.), 65(107), pp.370~389 (1964)
- G. H. Hardy, "Divergent Series, first edition" (1949), Oxford University Press
- Xh. Z. Krasniqi, "A note on jN; p; qjk (1 ≤ k ≤ 2) summability of orthogonal series", Note Mat., 30(2), pp.135~139 (2010)
- Xh. Z. Krasniqi, "On absolute generalized N¨orlund summability of double orthogonal series", Int. J. Nonlinear Anal. Appl., 2(2), pp.63~75 (2011)
- Xh. Z. Krasniqi, "On absolutely almost convergency of higher order of orthogonal series", Int. J. Open Problems Comput. Sci. Math., 4(1), pp.44~51 (2011)
- Xh. Z. Krasniqi, "Certain sufficient conditions on jN; pn; qnjk summability of orthogonal series", J. Nonlinear Sci. Appl.
- Xh. Z. Krasniqi, "On absolute weighted mean summability of orthogonal series", Selcuk J. Appl. Math. Appl., 12(2), pp.63~70 (2011)
- Xh. Z. Krasniqi, "On |A; δ|k-summability of orthogonal series", Math. Bohem., 137(1), pp.17~25 (2012)
- L. Leindler, "Uber die absolute summierbarkeit der orthogonalreihen", Acta Sci. Math. (Szeged), 22, pp.243~268 (1961)
- L. Leindler, "On the absolute Riesz summability of orthogonal series", Acta Sci. Math.(Szeged), 46(1), pp.203~209 (1983)
- L. Leindler, "On absolute summability of orthogonal series", Acta Sci. Math. (Szeged), 50(1), pp.99~104 (1986)
- L. Leindler, "On the newly generalized absolute Riesz summability of orthogonal series", Anal. Math., 21(4), pp.285~297 (1995)
- G. G. Lorentz, "A contribution to the theory of divergent series", Acta Math., 80, pp.167~190 (1948)
- S. M. Mazhar, "On olmost summability of a trigonometric sequence", Acta Math. Acad. Sci. Hungar., 20, pp.21~24 (1969)
- Y. Okuyama, "On the absolute N¨orlund summability of orthogonal series", Proc. Japan Acad., 54, pp.113~118 (1978)
- Y. Okuyama, "On the absolute N¨orlund summability of orthogonal series", Proc. Japan Acad. Ser. A Math. Sci., 54(5), pp.113~118 (1978)
- Y. Okuyama, "On the absolute Riesz summability of orthogonal series", Analysis Math., 7, pp.199~208 (1981)
- Y. Okuyama, "Absolute summability of Fourier series and orthogonal series. Lecture Notes in Mathematics, 1067", pp.118~ (1984), Springer-Verlag
- Y. Okuyama, "On the absolute Riesz summability of orthogonal series", Tamkang J. Math, 19(3), pp.75~89 (1988)
- Y. Okuyama, "On the absolute generalized N¨orlund summability of orthogonal series", Tamkang J. Math., 33, pp.161~165 (2002)
- K. Qureshi, "On the degree of approximation of a periodic function f by almost N¨orlund means", Tamkang J. Math., 12(1), pp.35~38 (1981)
- V. N. Spevakov, "Absolute summability of orthogonal series by the Euler method", (Russian) Mat. Zametki, 21(1), pp.51~56 (1977)
- I. Szalay, "On generalized absolute Cesaro summability of orthogonal series", Acta Sci. Math. (Szeged), 32, pp.51~57 (1971)
- K. Tandori, "Uber die orthogonalen Funktionen IX (Absolute Summation)", Acta Sci. Math. (Szeged), 21, pp.292~299 (1960)
- M. Tanaka, "On generalized N¨orlund methods of summability", Bull. Austral. Math. Soc., 19, pp.381~402 (1978)
- P. L. Ulyanov, "Solved and unsolved problem in the theory of trigonometric and orthogonal series", Uspehi Math. Nauk., 19, pp.3~69 (1964)
관련 논문AI추천
Integrability and L₁-convergence of Certain Cosine Sums with Quasi Hyper Convex CoefficientsNaim Latif Braha경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2014 · 제54권 제1호On Some Generalization on the Absolute Norlund Summability Factors of Infinite SeriesW. T. Sulaiman경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제1호An Application of Absolute Matrix Summability using Almost Increasing and delta-quasi-monotone SequencesHikmet Seyhan Ozarslan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제2호On the local properties of factored Fourier seriesH. S. Özarslan장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2006 · 제9권 제2호On Generalized Absolute Riesz Summability Factor of Infinite SeriesAlka Munjal, Smita Sonker경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제1호Some New Application of Power Increasing SequencesWaad Sulaiman경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2013 · 제53권 제4호
이 간행물의 다른 논문 (9건)
Lens Surgeries along the n-twisted Whitehead LinkTeruhisa Kadokami, Masafumi Shimozawa, Noriko Maruyamapp. 245-264A Characterization of M1-SpacesCuiping Liupp. 265-269Isotropic Submanifolds of Real Space Forms김영호pp. 271-278A New Hilbert-type Inequality with the Integral in Whole PlaneZitian Xie, Zheng Zengpp. 291-298A New Approach to the Lebesgue-Radon-Nikodym Theorem with respect to Weighted p-adic Invariant Integral on Zp임석훈, 정주희pp. 299-306
